# SDR AALA202010099012

- Difficulty date: October 8, 2020
- Submitted: October 9, 2020
- Operation: Air carrier
- Aircraft: N991AU
- Make and model: Airbus A321-231
- Aircraft serial: 7131
- Aircraft time: 12,297 hours, 4,685 cycles
- System (JASC): 5240 · Service Doors
- Part: Dampener
- Condition: Low Pressure
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  R1 DOOR DAMPER CHARGE IS BELOW LIMIT.  GAUGE READS 1200 PSI.  SERVICED R1 DOOR DAMPER TO LIMIT.
